HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: A path integral derivation of χy-genus
Authors: Meng, Guo-Wu
Keywords: Index theory
Path integral
Supersymmetric models
Issue Date: 31-Jan-2003
Citation: Journal of physics. A, Mathematical and general, v. 36, 2003, p. 1083-1086
Abstract: The formula for the Hirzebruch χy-genus of complex manifolds is a consequence of the Hirzebruch–Riemann–Roch formula. The classical index formulae for Todd genus, Euler number and signature correspond to the case when the complex variable y = 0,−1 and 1 respectively. Here we give a direct derivation of this nice formula based on supersymmetric quantum mechanics.
Rights: Journal of Physics A: Mathematical and General © Copyright (2003) IOP Publishing Ltd. The Journal's web site is located at
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
a30415.pdf79KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.